Is applying Onabet and Futop in vaginal area safe?
Also, its been more than a month and i still have not got a permanent cure even though itchiness has reduced.
continue with ONABET cream with One topical steroid
Yes it is completely safe to apply these creams on those areas because when you use them topically there is slower and lesser amount of drug absorbed through our skin causes almost no side effects.
Your onabet 2% cream is a very good antifungal cream but why you have been given futop cream(antiseptic cream) topically unless there should be localised tissue infection around vagina otherwise its have no use.Oral antibiotics would be a better choice in this case.
As you said your itching is reducing now but has not cured completely yet,then what are the other symptoms you are facing?
Now,because of your lactation period,your dermatologist had not given any oral antifungal tablet which would be far better choice to cure in this case.you can take a more advise from your gynecologist regarding harmful effects on feeding baby of this antifungal tablet.
One topical steroid like clobetasol dipropionate cream can be added to fasten your recovery and it would have no harmful effect on feeding baby because there is no systemic involvement.You can more discuss with your gynecologist and dermatologist on this topical steroid use.
Hope this answer would clear your doubts.
Thanks and Regards,
When I got infection in my groin area, gynaecologist recommended candid cream but it didn't work and infection spread to skin around anus area and skin began to sting there. That's when dermatologist suggested onabet and futop there also.
Is it okay to be sexually active now that itchiness has reduced ? Also I am planning to use copper T. Will infection spread inside through the thread? Is it safe ?
wait for some time to get rid off from infection.
Thanks for follow up question,
If you had an infection of breast then its okay with futop cream.
I would say that you should wait for sex until you get rid off from all this fungal and bacterial infections completely despite your itching is reduced.
See ,following delivery, up to 4 to 6 months during the lactational period contraception is provided naturally by anovulation, so you should not be in hurry for copper-T insertion.
You can have copper-T after this period and after getting Free from infection.
Hope you get my point.
Thanks and Regards,
As I have not had a fungal infection before, I am just wondering from what source I could have got this infection. ?
Continue with same medication
It generally takes 30 to 40 days for skin fungal infection to cure completely,but in your case I haven't seen it by my own eye,so it would be difficult for me to say exactly.
With topical drug usage,it starts killing fungal spores slowly so that's why it takes much of time,but in oral tablet form,it gives Quick results.
You will have to take care about your daily chores and must not get repeated infections from yourself.
For more information you will have to ask your treating doctor regarding health,nutrition and hygiene because this things will be important to cure this fungal infection.
Thanks and Regards,
Also I am going to travel with my baby by airplane for the first time. What should I do to prevent air bubbles hurting his ears also anything I should specifically take care while travelling by air with an infant ?
no risk of baby at all
If you are taking Tab.Forcan 150 mg,then it doesn't have any harmful effect on lactation phase because very lesser or no amount of drug is secreted in breast milk which won't cause any problem to baby.
As he completed 4 months,there is no risk to carry him on airplane. For ear,you can apply ear pluggs to have an extra precautionary measures otherwise if baby is healthy then there isn't any issue.
I said it earlier that oral antifungal would give Bette results and you have now disclosed that you are already taking it.
Anyway don't worry and just complete your course of treatment then you and your baby will be alright.
Its around 1:00 am in XXXXXXX at right now,
good night then Ami...
Thanks and Regards